# SDR 04FDEA01252

- Difficulty date: May 13, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,467 hours, 19,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE ON THE AFT SIDE OF FR 80/82 FROM S38L TO S38R HAS AREAS OF CORROSION.  COMPLIED WITH EA 6-5310-78353 PT1.
